# SDR SIMA20170606009

- Difficulty date: June 6, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,763 hours, 28,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530631001
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM IS CORRODED BETWEEN FRAMES 58 AND 59.  REPAIRED THE OMEGA BEAM IAW ERS-EM-53MR-2773.
